# SDR CALA2018073001719

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 72,984 hours, 8,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 205731
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B ZONE B/C SEAT EMER LIGHT BATTERY CAPACITY FOUND LOW. REPLACE BATTERY M33098 OVER DOOR 2R AND C/O THE TEST OF BATTERY, THE RESULT WAS NORMAL AS PER AMM 33-51-06-960-802 REV 83.
